Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 211, NWS Norman, OK

May 23, 2011Blaine County, Kingfisher County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 23, 2011, 3:45 PM CDT for Blaine County, Kingfisher County, Major County, Oklahoma. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 3:45 PM CDT (20:45 UTC)
Expired
May 23, 2011, 4:45 PM CDT
In force
60 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Kingfisher County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 55 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 3:49 PM CDTHAIL 0.886 S Fairview, OK
May 23, 3:55 PM CDTHAIL 13 S Fairview, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1801 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WUUS54 KOUN 232045
SVROUN
OKC011-073-093-232145-
/O.NEW.KOUN.SV.W.0211.110523T2045Z-110523T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
345 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  SOUTHEASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 445 PM CDT

* AT 344 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES SOUTHWEST OF FAIRVIEW...MOVING EAST AT 20 MPH.
  SMALL FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS STORM.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AMES...EXTREME NORTHERN CANTON
  LAKE...FAIRVIEW...HOMESTEAD...ISABELLA...LACEY...LONGDALE...MENO...
  OKEENE AND RINGWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3642 9814 3607 9808 3614 9863 3630 9866
TIME...MOT...LOC 2044Z 273DEG 18KT 3623 9852

$$


CMS
1 follow-up statement
604 
WWUS54 KOUN 232117
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT MON MAY 23 2011

OKC011-073-093-232145-
/O.CON.KOUN.SV.W.0211.000000T0000Z-110523T2145Z/
BLAINE OK-KINGFISHER OK-MAJOR OK-
417 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN MAJOR...NORTHWESTERN KINGFISHER AND NORTHERN BLAINE
COUNTIES...

AT 417 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES WEST OF ISABELLA...MOVING EAST AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AMES...EXTREME NORTHERN CANTON
  LAKE...FAIRVIEW...HOMESTEAD...ISABELLA...LACEY...LONGDALE...MENO...
  OKEENE AND RINGWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3642 9814 3607 9808 3614 9863 3630 9866
TIME...MOT...LOC 2117Z 271DEG 14KT 3621 9839

$$
TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:32 PM CDT, 13 minutes earlier.

Area forecast discussion, May 23, 3:32 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT MON MAY 23 2011

.DISCUSSION...
A COMPLICATED SET OF SURFACE BOUNDARIES IS IN PLACE THIS AFTERNOON.
AN OUTFLOW BOUNDARY LEFT OVER FROM MORNING STORMS CLIPS THE
NORTHEAST CORNER OF THE CWA...A SURFACE TROUGH STRETCHES THROUGH
NORTHWEST OK...AND THIS SURFACE TROUGH CONNECTS TO A DRYLINE WHICH
EXTENDS THROUGH WESTERN OK AND INTO NORTHWEST TX. STORMS ARE SLOWLY
DEVELOPING AHEAD OF THE DRYLINE FROM AROUND CLINTON TO AROUND
GRANITE...AND FURTHER STORM DEVELOPMENT CAN BE EXPECTED INTO THE
LATE AFTERNOON AND EARLY EVENING. DISCRETE SUPERCELLS SHOULD BE
FAVORED...WITH A TENDENCY FOR STORM INTENSITY TO DECREASE AFTER DARK.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ON TUESDAY
AFTERNOON. THE MID LEVEL CAP IS FORECAST TO STRENGTHEN TUESDAY
MORNING. HOWEVER...THE BASE OF A NEGATIVELY TILTED MID LEVEL TROUGH
WILL SWING INTO THE SOUTHERN PLAINS TUESDAY EVENING...PROVIDING
PLENTY OF LARGE SCALE LIFT WHICH SHOULD OVERCOME THE CAP BY LATE
AFTERNOON OR EARLY EVENING.

REGARDING FIRE WEATHER...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
PORTIONS OF FAR WESTERN OK FORECAST TO BE WEST OF THE DRYLINE
TUESDAY AFTERNOON. THE WATCH WILL NOT BE TAKEN FARTHER SOUTHWARD FOR
NOW AS GREEN VEGETATION HAS LIKELY BEGUN GROWING AS A RESULT OF
RECENT RAINS.

COOLER AIR WILL MOVE IN ON WEDNESDAY AS A CLOSED MID LEVEL LOW
PASSES TO THE NORTH OF THE CWA. CLOUDY SKIES AND POSSIBLY A FEW
LINGERING THUNDERSTORMS WILL BE POSSIBLE FROM NORTHERN INTO EASTERN
PORTIONS OF THE CWA...LIKELY REMAINING BELOW SEVERE LEVELS.

NO CHANGES TO THE FORECAST HAVE BEEN MADE FROM THURSDAY ONWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  89  63  83 /  30  30  40  20
HOBART OK         68  93  57  86 /  20  20  30  10
WICHITA FALLS TX  69  95  61  88 /  20  30  20  10
GAGE OK           64  89  54  78 /  40  20  30  20
PONCA CITY OK     73  86  62  77 /  50  30  60  30
DURANT OK         68  85  68  85 /  30  20  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR OKZ004-009-014-021.

TX...NONE.
&&

02/03
TAYLOR
Hazardous weather outlook, May 23, 11:58 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1158 AM CDT MON MAY 23 2011

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1158 AM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MUCH OF THE REMAINDER OF OKLAHOMA AND WESTERN
NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS EAST OF A WOODWARD TO ALTUS LINE...AND NORTH OF
A FREDERICK TO WAURIKA TO HOLDENVILLE LINE. THE SLIGHT RISK IS SOUTH
AND WEST OF THE MODERATE RISK ACROSS THE REMAINDER OF OKLAHOMA AND
WESTERN NORTH TEXAS.

IMPACTS...DAMAGE TO HOMES...CARS AND VEGETATION POSSIBLE FROM HAIL
TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS OVER 65 MPH.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THIS AFTERNOON AND
EVENING... ALTHOUGH THE RISK OF SEVERE WEATHER WILL CONTINUE
OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR THE POTENTIAL OF SEVERE WEATHER OPERATIONS
THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.

DISCUSSION...
A DRYLINE ACROSS THE OKLAHOMA AND TEXAS PANHANDLE WILL MOVE TO NEAR
THE BORDER OF WESTERN OKLAHOMA AND THE TEXAS PANHANDLE THIS
AFTERNOON. MEANWHILE...A COLD FRONT WILL BECOME STATIONARY ACROSS
NORTHWEST OKLAHOMA...WHILE AN OUTFLOW BOUNDARY FROM STORMS IN
NORTHEAST OKLAHOMA REMAINS IN NORTH CENTRAL OKLAHOMA. THUNDERSTORMS
WILL LIKELY DEVELOP THIS AFTERNOON... ESPECIALLY NEAR THE FRONT
AND OUTFLOW BOUNDARY IN THE NORTH... WITH OTHER STORMS POTENTIALLY
DEVELOPING NEAR THE DRYLINE ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS. OTHER ISOLATED STORMS MAY DEVELOP ELSEWHERE ACROSS THE
AREA THIS AFTERNOON AND EVENING. THE ATMOSPHERE WILL ONCE AGAIN
BE VERY UNSTABLE OVER OKLAHOMA AND NORTH TEXAS AND WILL SUPPORT
SUPERCELLS CAPABLE OF PRODUCING HAIL LARGER THAN BASEBALLS...
DAMAGING WINDS OVER 65 MPH... AND ISOLATED TORNADOES. STORMS WILL
LIKELY BECOME MORE WIDESPREAD THIS EVENING AS THEY MOVE EASTWARD
ACROSS OKLAHOMA AND NORTH TEXAS WITH THE CONTINUED POTENTIAL FOR
SCATTERED SEVERE THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE IS A POTENTIAL FOR MORE WIDESPREAD AND SIGNIFICANT SEVERE
WEATHER ON TUESDAY...ESPECIALLY NEAR AND EAST OF INTERSTATE 35 WHERE
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. SEVERE STORMS ARE
EXPECTED TO DEVELOP BY AFTERNOON AS A STRONG UPPER SYSTEM LIFTS
NORTHEASTWARD FROM THE SOUTHERN ROCKIES AND INTERACTS WITH A
STRENGTHENING DRYLINE PUSHING INTO OKLAHOMA AND WESTERN NORTH TEXAS.
VERY LARGE HAI...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE.
THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND WEDNESDAY NIGHT ALTHOUGH
THE RISK OF SEVERE WEATHER WILL LIKELY MOVE EAST OF THE AREA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

In the hours before

Special weather statement, May 23, 1:17 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
117 PM CDT MON MAY 23 2011

OKZ052-231830-
BRYAN OK-
117 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

AT 118 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES EAST OF WADE TO 11 MILES SOUTHEAST OF WADE...MOVING NORTHEAST
AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3386 9580 3383 9584 3389 9594 3385 9596
      3387 9599 3384 9603 3393 9610 3401 9594
      3394 9592 3393 9589 3389 9584 3388 9576
      3386 9575

TAYLOR
Special weather statement, May 23, 3:13 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
313 PM CDT MON MAY 23 2011

OKZ016-022-232045-
CUSTER OK-WASHITA OK-
313 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER AND WASHITA COUNTIES.

AT 311 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF BURNS FLAT...MOVING NORTHEAST AT 30 MPH. A SECOND STORM WAS
CENTERED ABOUT 15 MILES WEST OF CLINTON...ALSO MOVING NORTHEAST AT
30 MPH. THESE STORMS ARE LIKELY TO INCREASE IN INTENSITY AND MAY
BECOME SEVERE.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3577 9897 3532 9882 3514 9936 3557 9935

CMS
Special weather statement, May 23, 3:40 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT MON MAY 23 2011

OKZ006-007-011-012-015>017-022-232115-
DEWEY OK-BLAINE OK-GARFIELD OK-CUSTER OK-ALFALFA OK-GRANT OK-
WASHITA OK-MAJOR OK-
340 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...BLAINE...CUSTER...
DEWEY...GARFIELD...GRANT...MAJOR AND WASHITA COUNTIES.

AT 340 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTH OF JET TO DILL CITY...MOVING EAST AT 25 MPH. SMALL
FUNNEL CLOUDS WERE REPORTED WITHIN THE PAST HOUR WITH THE STORMS
NEAR CLINTON. THE STORMS WERE INCREASING IN INTENSITY AND MAY BECOME
SEVERE.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3682 9778 3526 9879 3517 9925 3667 9823

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:00 PM CDTSpecial Weather StatementOUNCarter30 min
May 22, 7:09 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens51 min
May 22, 7:14 PM CDTSpecial Weather StatementOUNSeminole31 min
May 22, 7:54 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc, Seminole51 min
May 22, 7:56 PM CDTSpecial Weather StatementOUNHughes19 min
May 22, 8:40 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole50 min
May 22, 8:58 PM CDTSpecial Weather StatementOUNAtoka47 min
May 22, 9:31 PM CDTSpecial Weather StatementOUNHughes14 min
May 23, 9:01 AM CDTSpecial Weather StatementOUNBryan29 min
May 23, 9:30 AM CDTSpecial Weather StatementOUNBryan15 min
May 23, 1:17 PM CDTSpecial Weather StatementOUNBryan13 min
May 23, 3:13 PM CDTSpecial Weather StatementOUNCuster, Washita32 min
May 23, 3:36 PM CDTFire Weather WatchOUNBeckham, Ellis, Harper, Roger Mills13 hr
May 23, 3:40 PM CDTSpecial Weather StatementOUNBlaine, Washita35 min
May 23, 4:04 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey41 min
May 23, 4:07 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major53 min
May 23, 4:21 PM CDTSpecial Weather StatementOUNWashita24 min
May 23, 4:26 PM CDTTornado WarningOUNBlaine, Kingfisher, Major39 min
May 23, 4:31 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita59 min
May 23, 4:32 PM CDTSpecial Weather StatementOUNKay13 min
May 23, 4:34 PM CDTSevere Thunderstorm WarningOUNGrant, Kay56 min
May 23, 4:43 PM CDTSpecial Weather StatementOUNJackson17 min
May 23, 4:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major60 min
May 23, 4:53 PM CDTSpecial Weather StatementOUNJackson22 min
May 23, 5:04 PM CDTSpecial Weather StatementOUNLogan, Noble, Payne26 min
May 23, 5:12 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 23, 5:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita54 min
May 23, 5:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa65 min
May 23, 5:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble64 min
May 23, 5:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher46 min
May 23, 6:00 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman45 min
May 23, 6:07 PM CDTFlash Flood WarningOUNAlfalfa, Garfield, Major3 hr
May 23, 6:13 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan62 min
May 23, 6:16 PM CDTSpecial Weather StatementOUNOklahoma44 min
May 23, 6:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa28 min
May 23, 6:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher63 min
May 23, 6:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton54 min
May 23, 6:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa49 min
May 23, 6:43 PM CDTSevere Thunderstorm WarningOUNGarfield, Major, Noble, Payne62 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.